Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2018, 1:35 PM EDT for Atlantic County, New Jersey. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2018, 1:35 PM EDT (17:35 UTC)
- Expired
- Jul 6, 2018, 2:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 913 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WWUS81 KPHI 061735
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
135 PM EDT FRI JUL 6 2018
NJZ022-025-061815-
Coastal Atlantic-Atlantic-
135 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC COUNTY...
At 135 PM EDT, a strong thunderstorm was located over Northfield, or
8 miles west of Atlantic City, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Estell Manor, Port
Republic, Longport, Pomona, English Creek and Linwood.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3939 7437 3932 7450 3930 7462 3933 7470
3953 7463 3950 7440 3949 7438 3949 7441
3941 7440 3943 7439 3942 7436 3944 7435
3944 7439 3945 7437 3948 7438 3946 7436
3949 7435 3949 7431
TIME...MOT...LOC 1735Z 285DEG 15KT 3940 7459
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:20 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 6, 1:20 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
120 PM EDT Fri Jul 6 2018
.SYNOPSIS...
A cold front will cross the forecast area late today. High
pressure will build in behind the front and bring fair and
pleasant weather over the weekend and into Monday. Typical July
heat and humidity will gradually return through the middle of
next week while a weak frontal boundary may trigger a few
scattered showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms with heavy rain were located along
the coast early this afternoon. They will continue to drift
eastward.
Meanwhile, there were additional showers associated with a pre-
frontal trough extending along the Interstate 95 Corridor in
our region. The pre-frontal showers are forecast to progress
through the rest of eastern Pennsylvania and northern New Jersey
by about 3:00 PM. The back edge of the precipitation is
anticipated to reach southern Delaware and far southern New
Jersey before 6:00 PM.
Additional rainfall should be less than a quarter inch, except
along the coast, where the showers and thunderstorms may drop
another inch of rain in spots.
Conditions will remain humid for much of the afternoon with the
arrival of the actual cold front lagging a few hours behind the
back edge of the precipitation. High temperatures will favor
the 80s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Cooler and much drier air will sweep across the area tonight.
Skies will clear from N/W to S/E. A light to moderate breeze
from the NW/N will continue overnight. Lows will drop into the
low/mid 50s far N and W with low 60s across Delmarva and srn NJ.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overall the long term forecast looks rather benign, at least
through early next week. The zonally- oriented ridge axis aloft
is initially suppressed westward by the strong shortwave trof
exiting the east coast on Saturday. However by Monday the upper
ridge becomes re- established over the eastern U.S. Seasonally
strong (1025 mb) high pressure builds in on Saturday behind
Friday cold fropa and continues through Sunday before shifting
southward on Monday. The net result will be fair and pleasant
weather through the weekend with forecast dewpoints close to 50F
and temps at or below normal.
Monday starts a gradual return of typical summertime heat and
humidity, which is expected to continue through most of the
week. However at this time heat indices are not expected to
reach really oppressive or dangerous levels. Another shortwave
trof, not as sharp as today's, is expected to dig into the
Northeast around Tuesday, again pushing the upper ridge axis
westward. An associated surface frontal boundary may settle
southward across the northern mid- Atlantic region for the
middle part of the week. Convergence along the front or pressure
trof, along with afternoon instability from returning
heat/moisture, will likely trigger a few mainly afternoon and
evening thunderstorms during this time. Confidence in this
longer-range scenario is not too high, so forecast PoPs remain
mostly in the chance range for now.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Lower CIGS and VSBYS at times in showers and sct tstms.
In between...VFR expected. W to NW winds this afternoon.
Tonight...VFR conditions exected with mostly SKC and north
winds around 10 knots.
OUTLOOK...
Saturday-Monday night...VFR conditions expected. Confidence
high.
Tuesday...Generally VFR conditions expected. A few isolated
showers/thunderstorms possible which may temporarily lower
conditions. Confidence low on any rain.
&&
.MARINE...
Showers and scattered tstms will be across the waters this
afternoon as a cold front nears the region. Gusty winds and
locally higher seas can be expected in tstms. SCA flag will fly
across the central and northern NJ ocean waters today and then
over the srn NJ and DE coastal waters as well as srn Del bay
after 03Z tonight and into Saturday.
Rip Currents...
Low risk is expected across Monmouth NJ and coastal DE beaches
which mostly face E. Moderate risk possible in the (mostly) SE
facing beaches of Ocean, Atlantic and Cape May counties. Tstms
will pose other risk for beaches today. Stay away from the water
if you hear thunder. Go indoors.
There should be at least a moderate rip current risk for
Saturday and Sunday due to the development of a northeast wind.
OUTLOOK...
Saturday...Northeast winds and waves above Small Craft Advisory
levels should continue through Saturday, although winds will
start to diminish towards evening.
Saturday night-Sunday...Winds decrease below advisory levels,
however, seas may remain near advisory levels for the southern
half of the New Jersey and Delaware coastal waters.
Sunday night-Tuesday...Conditions likely to be below advisory
levels for all areas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>452.
Small Craft Advisory from 11 PM this evening to 6 PM EDT
Saturday for ANZ431-453>455.
&&
Synopsis...AMC
Near Term...Iovino
Short Term...O'Hara
Long Term...AMC
Aviation...AMC/O'Hara
Marine...AMC/O'HaraHazardous weather outlook, Jul 6, 11:34 AM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1134 AM EDT Fri Jul 6 2018 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>023-027-PAZ054- 055-060>062-070-071-101>106-071545- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1134 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024>026-071545- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- 1134 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will likely be a moderate risk for the development of dangerous rip currents on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-004-071545- Inland Sussex-Delaware Beaches- 1134 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are likely this afternoon, and they will be capable of producing locally heavy rainfall. There is the potential for urban and poor-drainage flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>453-071545- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1134 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ454-455-071545- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1134 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are likely this afternoon and they will be capable of producing gusty winds and locally higher seas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 6, 12:42 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1242 PM EDT FRI JUL 6 2018
DEZ003-004-061715-
Inland Sussex-Delaware Beaches-
1242 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
At 1241 PM EDT, a strong thunderstorm was located 7 miles southeast
of Millville, or 7 miles north of Ocean City, moving east at 25 mph.
Winds up to 35 mph are possible with this storm.
Locations impacted include...
Millville, Ocean View and South Bethany.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3859 7514 3859 7512 3860 7510 3858 7511
3858 7509 3860 7506 3845 7505 3845 7518
TIME...MOT...LOC 1641Z 281DEG 22KT 3846 7503
Robertson/EHSpecial weather statement, Jul 6, 12:42 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1242 PM EDT FRI JUL 6 2018
NJZ020>027-061715-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
1242 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND...SOUTH CENTRAL OCEAN...CAPE MAY AND
SOUTHEASTERN BURLINGTON COUNTIES...
At 1241 PM EDT, a strong thunderstorm was located over Somers Point,
or near Ocean City, moving east at 15 mph. Other storms were rapidly
developing near Mystic Island and near Eldora.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Tuckerton, Woodbine, Sea Isle City, Estell Manor, Avalon, Port
Republic, Corbin City, Beesleys Point, Seaville and Wading River.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3958 7434 3957 7434 3955 7426 3961 7420
3950 7429 3956 7441 3941 7440 3942 7436
3947 7438 3949 7431 3947 7430 3936 7442
3931 7457 3933 7468 3929 7455 3907 7474
3920 7503 3965 7453 3963 7419
TIME...MOT...LOC 1641Z 278DEG 14KT 3934 7459
CMSSpecial weather statement, Jul 6, 12:59 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1259 PM EDT FRI JUL 6 2018
NJZ013-014-020-026-027-061745-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
1259 PM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL OCEAN...
SOUTHEASTERN BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 1259 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Ramtown to near Beachwood to Bass River
State Forest. Movement was east at 25 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Toms River, Lakewood, Howell, Barnegat, Beachwood, Manasquan, Point
Pleasant Beach, Tuckerton, Seaside Heights, Surf City, Mantoloking,
Leisure Village, Allenwood, Wading River, Dover Beaches North,
Leisure Village East, Dover Beaches South, Ramtown, Brick Township
and Brookville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
3981 7417 3977 7410 3980 7417 3975 7420
3974 7419 3976 7410 3975 7410 3962 7420
3958 7434 3961 7420 3950 7429 3960 7453
3989 7420 4020 7422 4015 7402
TIME...MOT...LOC 1659Z 290DEG 20KT 4012 7415 3987 7413 3964 7440
CMSSpecial weather statement, Jul 6, 1:07 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
107 PM EDT FRI JUL 6 2018
NJZ021>027-061730-
Coastal Atlantic-Cumberland-Coastal Ocean-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-
107 PM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND AND CAPE MAY COUNTIES...
At 106 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Brigantine to near Goshen. Movement
was east at 25 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Weymouth, Woodbine, Sea Isle City, Estell Manor, Avalon, Port
Republic, Longport, Corbin City, Elwood-Magnolia and Beesleys Point.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3942 7434 3930 7454 3933 7468 3929 7455
3907 7474 3911 7476 3908 7479 3919 7496
3953 7482 3963 7464 3956 7441 3941 7440
3952 7435 3953 7435 3953 7434 3954 7433
3953 7429 3949 7432 3952 7428
TIME...MOT...LOC 1706Z 270DEG 21KT 3946 7432 3916 7483
SFJSpecial weather statement, Jul 6, 1:11 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
111 PM EDT FRI JUL 6 2018
DEZ003-004-061745-
Inland Sussex-Delaware Beaches-
111 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
At 111 PM EDT, a strong thunderstorm was located over Selbyville, or
12 miles northwest of Ocean City, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Selbyville, Dagsboro, Millville, Ocean View, Frankford and South
Bethany.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3855 7534 3858 7506 3854 7505 3845 7505
3845 7534
TIME...MOT...LOC 1711Z 270DEG 21KT 3847 7525
SFJSpecial weather statement, Jul 6, 1:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
135 PM EDT FRI JUL 6 2018
NJZ022-025-061815-
Coastal Atlantic-Atlantic-
135 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC COUNTY...
At 135 PM EDT, a strong thunderstorm was located over Northfield, or
8 miles west of Atlantic City, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Estell Manor, Port
Republic, Longport, Pomona, English Creek and Linwood.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3939 7437 3932 7450 3930 7462 3933 7470
3953 7463 3950 7440 3949 7438 3949 7441
3941 7440 3943 7439 3942 7436 3944 7435
3944 7439 3945 7437 3948 7438 3946 7436
3949 7435 3949 7431
TIME...MOT...LOC 1735Z 285DEG 15KT 3940 7459
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:25 AM EDT | Small Craft Advisory | PHI | 60 hr | |
| Jul 6, 4:39 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 4 hr |
| Jul 6, 5:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Ocean | 4 hr |
| Jul 6, 6:40 AM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jul 6, 7:01 AM EDT | Flash Flood Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 6, 7:13 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 32 min |
| Jul 6, 7:19 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 26 min |
| Jul 6, 7:38 AM EDT | Special Weather Statement | PHI | Ocean | 52 min |
| Jul 6, 7:50 AM EDT | Special Weather Statement | PHI | Monmouth | 25 min |
| Jul 6, 7:52 AM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 8:13 AM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jul 6, 8:23 AM EDT | Flash Flood Warning | PHI | Burlington, Monmouth, Ocean | 4 hr |
| Jul 6, 9:03 AM EDT | Special Weather Statement | PHI | Atlantic | 27 min |
| Jul 6, 9:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 6, 9:24 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 9:25 AM EDT | Special Weather Statement | PHI | Atlantic | 20 min |
| Jul 6, 9:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 6, 10:40 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 6, 11:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 6, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 30 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | PHI | Atlantic | 33 min |
| Jul 6, 12:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 12:59 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jul 6, 12:59 PM EDT | Special Weather Statement | PHI | Ocean | 46 min |
| Jul 6, 1:01 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 1:07 PM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 1:24 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jul 6, 1:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 3:48 PM EDT | Small Craft Advisory | PHI | 32 hr | |
| Jul 6, 3:06 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 6, 3:46 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Montgomery | 5 hr |
| Jul 6, 10:29 AM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 6, 10:52 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 6, 10:56 AM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Jul 6, 12:01 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jul 6, 1:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jul 6, 3:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jul 6, 9:52 AM EDT | Special Weather Statement | PHI | Caroline | 23 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.